# SDR N6WA2022091301

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 40,922 hours, 28,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 111RJ7001
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUM EMERGENCY STRIP MISSING. INSTALLED EMERGENCY FLOOR PATH LIGHTING AT GALLEY AREA IAW CRJ 550 AMM 33-51-01
